# SDR DALA2014111906251

- Difficulty date: November 18, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 71,594 hours, 29,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 859.5 ON RT SIDE BELOW WL 200.  REPAIRED ON WC 5311-01-01195-09.
